# SDR DALA2018100505924

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 70,519 hours, 23,381 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 1R. FOUND LANYARD UNDER GIRT BAR. RESTOWED LANYARD. OPS CK GOOD.
